Hi my MPN friends,
Has anyone read an article in the Daily Mail today regarding, Asprin heart attack danger.
I know it talks about doubling the risk for patients with Artial Fibrillation, bit of a worry as like many of you I have been on it for years, it goes on to say the problem has arisen because for almost s decade GPs and heart specialists were encourage to prescribe Asprin it was thought the drug helped to thin blood and prevent the deadly clots that cause strokes, and the usual problems it can cause like bleeding in the stomach and in rare cases bleeds in the brain which lead to strokes. Studies have also shown Asprin is far less effective than other less risky blood-thinning drugs.
Always find that when something like this appears on the news or in papers it makes you have doubts about taking, so maybe Maz, could this be a risk to any of us wondering if you would be able to find out. Mine is enteric coated, as I have had an ulcer some years ago, not seeing my haematologist until May would be much appreciated, or if anyone else has any idea on this article would love to hear.